Pacific Journal of Mathematics

Semigroups with identity on Peano continua.

W. Wiley Williams

Article information

Source
Pacific J. Math., Volume 69, Number 2 (1977), 557-569.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102816960

Mathematical Reviews number (MathSciNet)
MR0445468

Zentralblatt MATH identifier
0358.54017

Subjects
Primary: 54F20
Secondary: 22A15: Structure of topological semigroups

Citation

Williams, W. Wiley. Semigroups with identity on Peano continua. Pacific J. Math. 69 (1977), no. 2, 557--569. https://projecteuclid.org/euclid.pjm/1102816960


Export citation

References

  • [1] K. Borsuk, Theory of Retracts, Polska Acad. Nauk Monografie Mat., Tom44 (1967).
  • [2] J. H. Carruth, A note on partially ordered compacta, Pacific J. Math., 24 (1968), 229-231.
  • [3] J. Dugundji, Topology, Allyn and Bacon, 1966.
  • [4] C. A. Eberhart, Some classes of contnua related to clan structures, Doctoral Dis- sertation, Louisiana State University, 1966.
  • [5] A. L. Hudson and P. L. Mostert. A finite dimensional homogeneous clan is a group, Annals of Math., 78 (1963), 41-46.
  • [6] R. J. Koch, Some open questions in topological semigroups, An. Acad. Brasil. CL, 41 (1969), 19-20.
  • [7] R. J. Koch and L. F. McAuley, Semigroups on continua ruled by arcs, Fund. Math., 56 (1964), 1-8.
  • [8] C. Kuratowski and G. T. Whyburn, Sur les elements cycliques et leurs applications, Fund. Math., 16 (1930), 305-331.
  • [9] J. D. Lawson, Topological semilattices with small semilattices, J. London Math. Soc, (2), 1 (1969), 719-724.
  • [10] G. T. Whyburn, Analytic Topology, Amer. Math. Soc. Colloq. Pub., 28 (1942).
  • [11] G. T. Whyburn,Concerning the structure of the continuous curve, Amer. J. Math., 50 (1928), 167-194.
  • [12] W. W. Williams, Semilatticeson Peano Continua, Proc. Amer. Math. Soc, 49 (1975), 495-500.